Change search
ReferencesLink to record
Permanent link

Direct link
Prescribing eigenvalues of the Dirac operator
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-9184-1467
2005 (English)In: Manuscripta mathematica, ISSN 0025-2611, E-ISSN 1432-1785, Vol. 118, no 2, 191-199 p.Article in journal (Refereed) Published
Abstract [en]

In this note we show that every compact spin manifold of dimension <= 3 can be given a Riemannian metric for which a finite part of the spectrum of the Dirac operator consists of arbitrarily prescribed eigenvalues with multiplicity 1.

Place, publisher, year, edition, pages
2005. Vol. 118, no 2, 191-199 p.
Keyword [en]
harmonic spinors, generic metrics, manifolds
National Category
URN: urn:nbn:se:kth:diva-15089DOI: 10.1007/s00229-005-0583-0ISI: 000232415900005ScopusID: 2-s2.0-26444441370OAI: diva2:333130
QC 20100525 QC 20111114Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2011-11-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Dahl, Mattias
By organisation
Mathematics (Div.)
In the same journal
Manuscripta mathematica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link